Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Uniformization of analytic spaces


Authors: Edward Bierstone and Pierre D. Milman
Journal: J. Amer. Math. Soc. 2 (1989), 801-836
MSC: Primary 32S45; Secondary 14E15
MathSciNet review: 1001853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32S45, 14E15

Retrieve articles in all journals with MSC: 32S45, 14E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-1001853-2
Article copyright: © Copyright 1989 American Mathematical Society